Fourier-Jacobi expansions in Morrey spaces

  1. Arenas, A. 1
  2. Ciaurri, O. 1
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    GRID grid.119021.a

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2014

Volume: 415

Issue: 1

Pages: 302-313

Type: Article

Export: RIS
DOI: 10.1016/j.jmaa.2014.01.073 SCOPUS: 2-s2.0-84897607903 WoS: 000335082500021 arXiv: 1312.1059v1 GOOGLE SCHOLAR lock_openOpen access editor
Institutional repository: lock_openOpen access editor

Metrics

Cited by

  • Scopus Cited by: 0 (12-06-2021)

Journal Citation Reports

  • Year 2014
  • Journal Impact Factor: 1.12
  • Best Quartile: Q1
  • Area: MATHEMATICS Quartile: Q1 Rank in area: 40/312 (Ranking edition: SCIE)
  • Area: MATHEMATICS, APPLIED Quartile: Q2 Rank in area: 74/257 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2014
  • SJR Journal Impact: 1.295
  • Best Quartile: Q1
  • Area: Analysis Quartile: Q1 Rank in area: 29/130
  • Area: Applied Mathematics Quartile: Q1 Rank in area: 81/574

CiteScore

  • Year 2014
  • CiteScore of the Journal : 2.1
  • Area: Analysis Percentile: 75
  • Area: Applied Mathematics Percentile: 64

Abstract

In this paper we obtain a characterization of the convergence of the partial sum operator related to Fourier-Jacobi expansions in Morrey spaces. © 2014 Elsevier Inc. All rights reserved.